This article is cited in 5 scientific papers (total in 5 papers)
On the best linear approximation of holomorphic functions
Yu. A. Farkovab
a Russian State Geological Prospecting University
b Russian Academy of National Economy and Public Administration under the President of the Russian Federation
Let $\Omega$ be an open subset of the complex plane $\mathbb C$ and let $E$ be a compact subset of $ \Omega$. The present survey is concerned with linear $n$-widths for the class $H^\infty(\Omega)$ in the space $C(E)$ and some problems on the best linear approximation of classes of Hardy–Sobolev-type in $L^p$-spaces. It is known that the partial sums of the Faber series give the classical method for approximation of functions $f\in H^\infty(\Omega)$ in the metric of $C(E)$ when $E$ is a bounded continuum with simply connected complement and $\Omega$ is a canonical neighborhood of $E$. Generalizations of the Faber series are defined for the case where $\Omega$ is a multiply connected domain or a disjoint union of several such domains, while $E$ can be split into a finite number of continua. The exact values of $n$-widths and asymptotic formulas for the $\varepsilon$-entropy of classes of holomorphic functions with bounded fractional derivatives in domains of tube type are presented. Also, some results about Faber's approximations in connection with their applications in numerical analysis are mentioned.
PDF file (280 kB)
Journal of Mathematical Sciences (New York), 2016, 218:5, 678–698
Yu. A. Farkov, “On the best linear approximation of holomorphic functions”, Fundam. Prikl. Mat., 19:5 (2014), 185–212; J. Math. Sci., 218:5 (2016), 678–698
Citation in format AMSBIB
\paper On the best linear approximation of holomorphic functions
\jour Fundam. Prikl. Mat.
\jour J. Math. Sci.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
M. S. Saidusainov, “O nailuchshikh lineinykh metodakh priblizheniya nekotorykh klassov analiticheskikh funktsii v vesovom prostranstve Bergmana”, Chebyshevskii sb., 17:1 (2016), 240–253
A. Yu. Trynin, “A criterion of convergence of Lagrange–Sturm–Liouville processes in terms of one-sided modulus of variation”, Russian Math. (Iz. VUZ), 62:8 (2018), 51–63
A. Yu. Trynin, “Uniform convergence of Lagrange–Sturm–Liouville processes on one functional class”, Ufa Math. J., 10:2 (2018), 93–108
A. Yu. Trynin, “Skhodimost protsessov Lagranzha–Shturma–Liuvillya dlya nepreryvnykh funktsii ogranichennoi variatsii”, Vladikavk. matem. zhurn., 20:4 (2018), 76–91
A. Yu. Trynin, “Sufficient condition for convergence of Lagrange–Sturm–Liouville processes in terms of one-sided modulus of continuity”, Comput. Math. Math. Phys., 58:11 (2018), 1716–1727
|Number of views:|